Alert archive / Florida / Tornado Warnings in 2013

Tornado Warning 9, NWS Jacksonville, FL

July 31, 2013Hamilton County, Suwannee County, Florida

NWS Jacksonville, FL issued this tornado warning at Jul 31, 2013, 7:31 PM EDT for Hamilton County, Suwannee County, Florida. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 31, 2013, 7:31 PM EDT (23:31 UTC)
Expired
Jul 31, 2013, 8:00 PM EDT
In force
29 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Hamilton County, FL, Suwannee County, FL

The radar

The Moody AFB radar (KVAX), 52 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 31, 7:35 PM EDTTORNADO1 Nnw Suwannee River St, FLVOLUNTEER FIREFIGHTER WITH HAMILTON COUNTY REPORTED A TORNADO ON THE GROUND ALONG COUNTY ROAD 141 JUST NORTHWEST OF THE SUWANNEE RIVER STATE PARK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 11.5 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2013-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1510 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2013-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1510 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
567 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-40 m²/s²
0-3 km storm-relative helicity
-31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

204 
WFUS52 KJAX 312331
TORJAX
FLC047-121-010000-
/O.NEW.KJAX.TO.W.0009.130731T2331Z-130801T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
731 PM EDT WED JUL 31 2013

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  WESTERN HAMILTON COUNTY IN NORTHERN FLORIDA
  NORTHERN SUWANNEE COUNTY IN NORTHERN FLORIDA

* UNTIL 800 PM EDT

* AT 731 PM EDT...EMERGENCY MANAGEMENT REPORTED A TORNADO NEAR
SUWANNEE RIVER STATE PARK...MOVING EAST AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SUWANNEE RIVER STATE PARK AND CROSSROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

&&

LAT...LON 3056 8322 3056 8309 3048 8291 3027 8301
      3035 8320 3037 8320 3039 8318 3041 8318
      3042 8323 3046 8323 3047 8325 3050 8325
TIME...MOT...LOC 2331Z 291DEG 9KT 3045 8316

$$

ALLEN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Jul 31, 2:20 PM EDT, 5 hours 11 minutes earlier.

Area forecast discussion, Jul 31, 2:20 PM EDT, 5 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
220 PM EDT WED JUL 31 2013

.SHORT TERM...
SHORTWAVE TROF WILL MOVE ACROSS THE AREA THROUGH THE
EVENING...PRODUCING NUMEROUS SHOWERS AND T-STORMS ESPECIALLY
ACROSS EASTERN PART OF FORECAST AREA. ALSO EXPECTING TO SEE BAND OF
SHOWERS/T-STORMS OVER CENTRAL GA MOVE EAST ACROSS SE GA THROUGH THE
EVENING...SO HAVE LIKELY POPS THERE AS WELL. ACTIVITY SHOULD DECREASE
AFTER MIDNIGHT...AND HAVE SHOWN TREND OF DECREASING HOURLY POPS.

FOR WED...WEAK TROF ALOFT STILL OVER THE AREA...ANTICIPATING SCATTERED
TO NUMEROUS AFTERNOON SHOWERS/T-STORMS...BEST COVERAGE EXPECTED
OVER OUR EASTERN COUNTIES WITH SEA BREEZE. WITH MORE CLOUD COVER OVER
AREA...GOING WITH HIGH TEMPS AROUND 90 INLAND, MID/UPR 80S COAST.

.LONG TERM...

THURSDAY-SATURDAY...COLD FRONT WILL CONTINUE TO MOVE SOUTH TOWARDS
THE  AREA. A MOIST AND UNSTABLE SW FLOW AHEAD OF IT WILL LEAD TO
SCATTERED TO NUMEROUS MAINLY AFTERNOON AND EARLY EVENING STORMS. THE
EXCEPTION IS THAT THERE WILL BE LESS COVERAGE OF STORMS ACROSS SE GA
ON FRIDAY AND SATURDAY AS DRIER AIR BEGINS TO MOVE INTO THERE.
HOWEVER...MAX TEMPS THERE WILL WARM TO SLIGHTLY ABOVE CLMO.

SUN THROUGH WED AN UNSETTLED PATTERN DEVELOPS AS MEAN LAYER TROUGHING
AND HIGH MOISTURE CONTENT (PWATS OVER 2-2.25 INCHES) POSITION AND LINGER
OVER THE REGION. EXPECT PREVAILING SW FLOW THROUGH THE PERIOD WHICH
WILL BRING A DOMINATE WEST COAST SEA BREEZE REGIME. WILL CONTINUE TO
CAP RAIN CHANCES FOR ALL AREAS AROUND 50%...BUT AS THE DAYS NEAR SUSPECT
HIGHER RAIN CHANCES OF 6O-70% MAY BE NEEDED AS TIMING AND FEATURES BECOME
BETTER RESOLVED.

TEMPS WILL HOVER AROUND CLIMO VALUES WITH HIGHS IN THE LOW/MID 90S AND
MUGGY NIGHTS WITH LOWS IN THE LOW/MID 70S.

&&

.AVIATION...VFR CONDITIONS OUTSIDE OF AFTERNOON/EVENING SHRA/TSRA.
POTENTIAL FOR GUSTY WINDS AROUND STRONGER TSRA. BEST CHANCE OF TSRA
IN THE 18Z-00Z TIMEFRAME AT TAF SITES. SHOULD SEE COVERAGE DECREASE
AFTER 00Z. HAVE VCTS UNTIL ABOUT 04Z.

&&

.MARINE...NO HEADLINES. MAIN CONCERN WILL BE ISOLATED STORMS NEAR
SHORE.

RIP CURRENTS: LOW TO MODERATE RISK OF RIP CURRENTS THROUGH THURSDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  72  89  72  93 /  70  30  30  30
SSI  75  86  76  88 /  70  60  50  30
JAX  73  89  73  91 /  70  60  50  40
SGJ  74  87  73  88 /  30  60  50  40
GNV  73  89  72  91 /  50  40  40  40
OCF  73  89  72  91 /  50  60  40  50

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.

&&

WOLF/PETERSON/
Hazardous weather outlook, Jul 31, 10:32 AM EDT, 8 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1032 AM EDT WED JUL 31 2013

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-010845-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
1032 AM EDT WED JUL 31 2013

...RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PORTIONS OF THE
REGION...

...MODERATE RISK OF RIP CURRENTS NORTHEAST FLORIDA BEACHES TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED TO NUMEROUS AFTERNOON AND EVENING THUNDERSTORMS ARE
EXPECTED. A FEW OF THESE STORMS MAY BE STRONG WITH FREQUENT
LIGHTNING...TORRENTIAL DOWNPOURS...AND GUSTY WINDS. OVER THE
NEARSHORE COASTAL WATERS...A FEW STORMS ARE EXPECTED AND MAY
PRODUCE GUSTY WINDS UP TO 35 KNOTS IN THE LATE AFTERNOON.

A MODERATE RISK OF RIP CURRENTS ANTICIPATED AT NORTHEAST FLORIDA
BEACHES DUE TO INCREASED EASTERLY SWELLS. FOR MAXIMUM SAFETY...
ALWAYS SWIM WITHIN SIGHT OF LIFEGUARDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

NUMEROUS THUNDERSTORMS ARE EXPECTED ON THURSDAY. A FEW OF THESE
STORMS MAY BE STRONG WITH GUSTY WINDS AND HEAVY DOWNPOURS. AN
ISOLATED SEVERE STORM WILL ALSO BE POSSIBLE.

SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED EACH
DAY FRIDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Local storm report, Jul 31, 5:22 PM EDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
522 PM EDT WED JUL 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     LIGHTNING        5 SW KINGS BAY BASE     30.74N 81.57W
07/31/2013                   CAMDEN             GA   BROADCAST MEDIA

            WTEV RELAYED A PUBLIC REPORT OF LIGHTNING DAMAGE IN THE
            VICINITY OF ST. MARYS. A LARGE TREE WAS DOWNED AND
            STRIPPED OF SOME OF ITS BARK BY A LIGHTNING STRIKE.

0330 PM     LIGHTNING        5 SSE LAKE CITY         30.13N 82.60W
07/31/2013                   COLUMBIA           FL   911 CALL CENTER

            COLUMBIA COUNTY 911 DISPATCH REPORTS THAT LIGHTNING
            CAUSED A STRUCTURE FIRE NEAR LAKE CITY. TIME OF DAMAGE
            ESTIMATED BY RADAR IMAGERY.

0500 PM     HEAVY RAIN       1 SSE LAKE CITY         30.18N 82.64W
07/31/2013  E3.00 INCH       COLUMBIA           FL   BROADCAST MEDIA

            WTEV RELAYED A PUBLIC REPORT OF AN ESTIMATED RAINFALL
            TOTAL OF 3 INCHES IN LAKE CITY FROM HEAVY THUNDERSTORMS
            THIS AFTERNOON. A STORM SPOTTER ALSO REPORTED ANKLE DEEP
            WATER NEAR THE VETERANS ADMINISTRATION HOSPITAL IN LAKE
            CITY DURING THE THUNDERSTORM.

&&

NELSON
Special weather statement, Jul 31, 5:38 PM EDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
538 PM EDT WED JUL 31 2013

FLZ037-040-312230-
MARION-PUTNAM-
538 PM EDT WED JUL 31 2013

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN PUTNAM
AND NORTHEASTERN MARION COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 630 PM EDT...

AT 538 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES NORTHEAST OF JUNIPER SPRINGS...
MOVING NORTH AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT
AREAS AROUND JUNIPER SPRINGS...SALT SPRINGS...FRUITLAND...LAKE
DELANCY...WELAKA AND GEORGETOWN THROUGH 630 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2947 8187 2950 8159 2934 8158 2932 8167
      2929 8164 2928 8164 2914 8164 2913 8179
TIME...MOT...LOC 2138Z 174DEG 11KT 2923 8170

PETERSON
Local storm report, Jul 31, 5:45 PM EDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
545 PM EDT WED JUL 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     1 S NEWNANS LAKE        29.64N 82.24W
07/31/2013                   ALACHUA            FL   EMERGENCY MNGR

            ALACHUA COUNTY EMERGENCY MANAGEMENT REPORTS TREES DOWNED
            BY STRONG WIND GUSTS NEAR NEWNANS LAKE IN THE VICINITY
            GAINESVILLE. TIME OF DAMAGE ESTIMATED BY RADAR IMAGERY

0545 PM     FLOOD            2 S GAINESVILLE         29.65N 82.34W
07/31/2013                   ALACHUA            FL   EMERGENCY MNGR

            SIGNIFICANT FLOODING REPORTED ALONG VARIOUS PORTIONS OF
            UNIVERSITY AVENUE AND THE UNIVERSITY OF FLORIDA CAMPUS
            AREA BY ALACHUA COUNTY EMERGENCY MANAGEMENT AND
            GAINESVILLE TRAFFIC MANAGEMENT CENTER.

&&

NELSON
Special weather statement, Jul 31, 5:52 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
552 PM EDT WED JUL 31 2013

FLZ040-312245-
MARION-
552 PM EDT WED JUL 31 2013

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN MARION
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 645 PM EDT...

AT 553 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 2 MILES SOUTHEAST OF LAKE WEIR...MOVING NORTH
AT 20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
WEIRSDALE...SUMMERFIELD...LAKE WEIR...BELLEVIEW...OCKLAWAHA...SILVER
SPRINGS SHORES...MOSS BLUFF...LYNNE...BURBANK AND FORT MCCOY THROUGH
645 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2939 8203 2935 8175 2895 8186 2895 8207
      2896 8208
TIME...MOT...LOC 2153Z 190DEG 20KT 2901 8196

PETERSON
Special weather statement, Jul 31, 6:52 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
652 PM EDT WED JUL 31 2013

FLZ033-037-038-312315-
FLAGLER-PUTNAM-ST. JOHNS-
652 PM EDT WED JUL 31 2013

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
PUTNAM...SOUTHERN ST. JOHNS AND FLAGLER COUNTIES FOR STRONG WINDS AND
SMALL HAIL VALID UNTIL 715 PM EDT...

AT 652 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTHWEST OF ANDALUSIA...MOVING
EAST AT 20 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND FRUITLAND...WELAKA...SATSUMA...SAN MATEO...POMONA PARK...
PALATKA...ORANGE MILLS...LAKE COMO...GEORGETOWN AND EAST PALATKA
THROUGH 715 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

LAT...LON 2941 8115 2938 8166 2975 8170 2985 8128
      2971 8121 2942 8112
TIME...MOT...LOC 2252Z 253DEG 19KT 2954 8148

ALLEN
Local storm report, Jul 31, 7:10 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
710 PM EDT WED JUL 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HEAVY RAIN       GAINESVILLE             29.67N 82.34W
07/31/2013  M3.52 INCH       ALACHUA            FL   ASOS

            THE AUTOMATED SURFACE OBSERVING STATION AT THE
            GAINESVILLE REGIONAL AIRPORT HAS RECORDED 3.52 INCHES OF
            RAINFALL SINCE 4 PM. 3.44 INCHES WERE RECORDED AT THIS
            RAIN GAUGE BETWEEN 4 PM AND 6 PM.

&&

NELSON

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 1:48 PM EDTSpecial Weather StatementJAXNassau42 min
Jul 31, 2:15 PM EDTSpecial Weather StatementJAXNassau45 min
Jul 31, 2:20 PM EDTSevere Thunderstorm WarningJAXNassau40 min
Jul 31, 2:24 PM EDTAreal Flood AdvisoryJAXBaker, Nassau2 hr
Jul 31, 2:26 PM EDTSpecial Weather StatementJAXSuwannee49 min
Jul 31, 3:04 PM EDTAreal Flood AdvisoryJAXClay, Duval, Nassau, Saint Johns116 min
Jul 31, 3:06 PM EDTSpecial Weather StatementJAXColumbia39 min
Jul 31, 3:29 PM EDTSevere Thunderstorm WarningJAXColumbia46 min
Jul 31, 3:35 PM EDTSpecial Weather StatementJAXClay40 min
Jul 31, 3:46 PM EDTSpecial Weather StatementJAXGilchrist44 min
Jul 31, 4:02 PM EDTSevere Thunderstorm WarningJAXAlachua, Bradford, Columbia, Union43 min
Jul 31, 4:22 PM EDTAreal Flood AdvisoryJAXClay, Saint Johns113 min
Jul 31, 4:29 PM EDTSpecial Weather StatementJAXAlachua46 min
Jul 31, 4:44 PM EDTSevere Thunderstorm WarningJAXAlachua, Marion46 min
Jul 31, 5:00 PM EDTAreal Flood AdvisoryJAXAlachua, Marion2 hr
Jul 31, 5:38 PM EDTSpecial Weather StatementJAXPutnam52 min
Jul 31, 5:39 PM EDTFlash Flood WarningJAXAlachua111 min
Jul 31, 5:52 PM EDTSpecial Weather StatementJAXMarion53 min
Jul 31, 6:52 PM EDTSpecial Weather StatementJAXFlagler23 min

Nearby

Tornado Warnings in Florida, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.